# SDR SWIA202052858

- Difficulty date: August 25, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 37,418 hours, 27,504 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1051
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 1051.30 FRAME AFT SIDE HAS SUSPECTED CORROSION BETWEEN STGR 25L AND 25R.  C-CHECK RO 9/27/2020.  NO CORROSION FOUND AT FS 1051.30 FROM STGR 25L-26L OR STGR 25R-26R.  REMOVED CORROSION ON FRAME FLANGE BETWEEN 26R AND 26L AT FS 1051.30, REF CRJ700 SRM.  WITHIN LIMITS OF REO.  COMPLIED WITH ALL STEPS OF REO.
